Paccagnella, L. G.
Un confronto tra densità
Rendiconti del Seminario Matematico della Università di Padova, Tome 56 (1976) , p. 85-90
Zbl 0384.28003 | MR 476976
URL stable : http://www.numdam.org/item?id=RSMUP_1976__56__85_0

Bibliographie

[B] A.S. Besicovitch, On the fundamental geometrical properties of linearly measurable plane sets of points, I, Math. Ann., 98 (1928), pp. 422-464. JFM 53.0175.04 | MR 1512414

[F] H. Federer, The (ϕ, k) rectifiable subsets of n space, Trans. Amer. Math. Soc., 62 (1947), pp. 114-192. Zbl 0032.14902

[H] J. Hawkes, Hausdorff measure, entropy, and the independence of small sets, Proc. London Math. Soc., (3) 28 (1974), pp. 700-724. MR 352412 | Zbl 0315.28001

[M] E.F. Moore, Density ratios and (ϕ, 1) rectifiability in n space, Trans. Amer. Math. Soc., 69 (1950), pp. 324-334. Zbl 0040.25003